Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 203, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2013, 5:34 PM CDT for McIntosh County, Pittsburg County, Oklahoma. It was in force for 56 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2013, 5:34 PM CDT (22:34 UTC)
- Expired
- Jul 14, 2013, 6:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties McIntosh County, OK, Pittsburg County, OK
The radar
The Norman radar (KTLX), 121 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 5:55 PM CDT | HAIL 1 | 3 E Scipio, OK | QUARTER SIZE HAIL ON THE INDIAN NATION TURNPIKE. |
| Jul 14, 6:00 PM CDT | TSTM WND DMG | 1 S Scipio, OK | ONE AND A HALF INCH DIAMETER TREE LIMBS DOWNED. OBSERVER SAYS THAT THE WIND LASTED FOR 10 TO 15 MINUTES. |
| Jul 14, 6:00 PM CDT | HAIL 0.88 | 1 S Scipio, OK | |
| Jul 14, 6:05 PM CDT | TSTM WND DMG | Scipio, OK | SMALL TREE LIMBS DOWN. |
| Jul 14, 6:05 PM CDT | HAIL 0.88 | Scipio, OK | |
| Jul 14, 6:07 PM CDT | HAIL 1 | Scipio, OK | |
| Jul 14, 6:22 PM CDT | HAIL 1 | 6 N Mcalester, OK | QUARTER HAIL IN SHADY GROVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -156 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.9
The text
As transmitted, in the capitals the NWS used until 2016.
872
WUUS54 KTSA 142234
SVRTSA
OKC091-121-142330-
/O.NEW.KTSA.SV.W.0203.130714T2234Z-130714T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
534 PM CDT SUN JUL 14 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 630 PM CDT
* AT 533 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF CROWDER...MOVING WEST AT 15 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SCIPIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3507 9607 3509 9607 3512 9603 3513 9601
3514 9602 3516 9599 3520 9599 3513 9563
3498 9567 3499 9609 3505 9610
TIME...MOT...LOC 2234Z 096DEG 12KT 3505 9575
$$3 follow-up statements
989
WWUS54 KTSA 142243
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT SUN JUL 14 2013
OKC091-121-142330-
/O.CON.KTSA.SV.W.0203.000000T0000Z-130714T2330Z/
MCINTOSH OK-PITTSBURG OK-
543 PM CDT SUN JUL 14 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHERN PITTSBURG AND SOUTHWESTERN MCINTOSH COUNTIES...
AT 539 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
SCIPIO...MOVING WEST AT 15 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SCIPIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3507 9607 3509 9607 3512 9603 3513 9601
3514 9602 3516 9599 3520 9599 3512 9572
3501 9572 3499 9609 3505 9610
TIME...MOT...LOC 2244Z 096DEG 12KT 3505 9579
$$776
WWUS54 KTSA 142257
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT SUN JUL 14 2013
OKC091-142307-
/O.CAN.KTSA.SV.W.0203.000000T0000Z-130714T2330Z/
MCINTOSH OK-
557 PM CDT SUN JUL 14 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MCINTOSH COUNTY
IS CANCELLED...
LAT...LON 3507 9607 3509 9607 3512 9603 3508 9578
3501 9580 3499 9609 3505 9610
TIME...MOT...LOC 2257Z 096DEG 12KT 3504 9589
$$
OKC121-142330-
/O.CON.KTSA.SV.W.0203.000000T0000Z-130714T2330Z/
PITTSBURG OK-
557 PM CDT SUN JUL 14 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
WESTERN PITTSBURG COUNTY...
AT 555 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SCIPIO...
MOVING WEST AT 15 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SCIPIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3507 9607 3509 9607 3512 9603 3508 9578
3501 9580 3499 9609 3505 9610
TIME...MOT...LOC 2257Z 096DEG 12KT 3504 9589
$$639
WWUS54 KTSA 142312
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
612 PM CDT SUN JUL 14 2013
OKC121-142330-
/O.CON.KTSA.SV.W.0203.000000T0000Z-130714T2330Z/
PITTSBURG OK-
612 PM CDT SUN JUL 14 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
WESTERN PITTSBURG COUNTY...
AT 611 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SCIPIO...
MOVING WEST AT 15 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3507 9607 3509 9607 3512 9603 3508 9578
3501 9580 3499 9609 3505 9610
TIME...MOT...LOC 2312Z 095DEG 13KT 3504 9597
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:41 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 14, 3:41 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 341 PM CDT SUN JUL 14 2013 .DISCUSSION... THE UNUSUAL WEATHER PATTERN CONTINUES FOR THE NEXT COUPLE OF DAYS. THE H5 LOW WILL IS OVER EASTERN OKLAHOMA THIS AFTERNOON AND WILL CONTINUE TO DRIFT TO THE WEST...EXPECTED TO REACH THE TEXAS PANHANDLE BY THE END OF THE DAY MONDAY. PRECIPITATION WILL FOLLOW WITH THE LOW AND THE CHANCES OF RAIN WILL MOVE WEST. BEST CHANCES FOR RAIN WILL BE WEST AND SOUTH OF A LINE CONNECTING TULSA AND FORT SMITH. BY WEDNESDAY ONLY SLIGHT CHANCES REMAIN AS AN H5 RIDGE OF HIGHER PRESSURE BUILDS OVER THE AREA FROM THE EAST. SURFACE HEATING MAY PROVIDE ENOUGH LIFT FOR A FEW THUNDERSTORMS ON WEDNESDAY. FROM WEDNESDAY NIGHT THROUGH SUNDAY...THE WEATHER SHOULD BE WARM AND DRY. TEMPERATURES WILL REMAIN A LITTLE BELOW NORMAL THROUGH MONDAY AND NEAR OR A LITTLE ABOVE NORMAL AFTER THAT. LOWS WILL SHOULD BE PLEASANT FOR A COUPLE OF NIGHTS...AS DEW POINTS HAVE DROPPED INTO THE 50S AND 60S. THESE WILL RECOVER LATER IN THE WEEK AND OVERNIGHT LOWS WILL ALSO WARM. && .PRELIMINARY POINT TEMPS/POPS... TUL 68 87 70 90 / 30 40 30 30 FSM 68 91 70 91 / 30 30 30 40 MLC 66 88 69 90 / 50 40 30 30 BVO 65 89 66 91 / 30 30 20 30 FYV 64 87 67 87 / 30 30 20 30 BYV 66 87 68 89 / 20 30 20 30 MKO 68 88 69 90 / 30 40 30 30 MIO 67 92 69 91 / 20 20 20 30 F10 68 86 69 89 / 40 40 30 30 HHW 68 87 69 90 / 50 40 30 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....02
Hazardous weather outlook, Jul 14, 5:06 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 506 PM CDT SUN JUL 14 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 506 PM CDT SUN JUL 14 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER EASTERN OKLAHOMA THIS AFTERNOON IN RESPONSE TO AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING THROUGH THE REGION. COLD TEMPERATURES ALOFT INTERACTING WITH MARGINAL INSTABILITY WILL ALLOW FOR SOME OF THESE THUNDERSTORMS TO HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE WITH LARGE HAIL AND STRONG WINDS. THUNDERSTORM CHANCES WILL REMAIN POSSIBLE INTO THE OVERNIGHT HOURS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS SOUTHERLY FLOW ON THE BACKSIDE OF THE WESTWARD MOVING LOW PRESSURE TRANSPORTS MOISTURE INTO THE REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY THROUGH SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE OVER THE REGION INTO THE FIRST HALF OF THE WEEK WHILE THE UPPER LEVEL LOW PRESSURE SYSTEM MOVES SOUTHWESTWARD TOWARD THE TEXAS PANHANDLE. THIS WILL ALLOW FOR TEMPERATURES OVER THE NEXT COUPLE OF DAYS TO BE SLIGHTLY BELOW THE NORMAL SEASONAL AVERAGE. DURING THE SECOND HALF OF THE WEEK...HIGH PRESSURE SETS UP OVER THE REGION IN THE WAKE OF THE DEPARTING LOW PRESSURE WITH A WARMING TREND IN TEMPERATURES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 14, 5:03 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT SUN JUL 14 2013
OKZ055-056-061-142230-
NOWATA OK-ROGERS OK-WASHINGTON OK-
503 PM CDT SUN JUL 14 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN NOWATA...NORTHWESTERN ROGERS AND WASHINGTON
AT 503 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST
OF WATOVA IN OVER NOWATA COUNTY...MOVING WEST AT 15 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3660 9597 3675 9585 3664 9569 3656 9575
TIME...MOT...LOC 2203Z 109DEG 12KT 3662 9577Special weather statement, Jul 14, 5:16 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT SUN JUL 14 2013
OKZ064-066-142245-
CREEK OK-OKMULGEE OK-
516 PM CDT SUN JUL 14 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CREEK AND WESTERN OKMULGEE
AT 516 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
BEGGS...MOVING WEST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...BEGGS.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3565 9629 3577 9625 3575 9600 3566 9603
TIME...MOT...LOC 2216Z 097DEG 15KT 3570 9609Special weather statement, Jul 14, 5:17 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT SUN JUL 14 2013
OKZ054-060-142245-
OSAGE OK-TULSA OK-
517 PM CDT SUN JUL 14 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE AND NORTHERN TULSA
AT 517 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF SPERRY...MOVING WEST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA AND SPERRY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3623 9622 3638 9613 3632 9588 3620 9593
TIME...MOT...LOC 2217Z 105DEG 15KT 3627 9599Special weather statement, Jul 14, 5:25 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
525 PM CDT SUN JUL 14 2013
OKZ073-142300-
PITTSBURG OK-
525 PM CDT SUN JUL 14 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL PITTSBURG
AT 525 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES EAST OF
SCIPIO...MOVING WEST AT 15 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3498 9599 3514 9594 3508 9566 3500 9568
TIME...MOT...LOC 2225Z 096DEG 13KT 3505 9572Special weather statement, Jul 14, 5:30 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
530 PM CDT SUN JUL 14 2013
OKZ060-142300-
TULSA OK-
530 PM CDT SUN JUL 14 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL TULSA
AT 530 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF OWASSO...MOVING WEST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NORTH TULSA...OWASSO AND TULSA
INTERNATIONAL AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3628 9581 3621 9581 3621 9594 3630 9589
TIME...MOT...LOC 2230Z 108DEG 18KT 3624 9584Special weather statement, Jul 14, 5:32 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
532 PM CDT SUN JUL 14 2013
OKZ075-142300-
LATIMER OK-
532 PM CDT SUN JUL 14 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL LATIMER
AT 533 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF PANOLA...MOVING NORTHWEST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILBURTON...DAMON...PANOLA AND
ROBBERS CAVE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3486 9544 3506 9528 3492 9508 3477 9514
TIME...MOT...LOC 2233Z 117DEG 11KT 3489 9519The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 4:15 PM CDT | Special Weather Statement | TSA | Rogers | 30 min |
| Jul 14, 4:21 PM CDT | Special Weather Statement | TSA | Washington | 24 min |
| Jul 14, 4:52 PM CDT | Special Weather Statement | TSA | Tulsa | 23 min |
| Jul 14, 4:55 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Jul 14, 5:03 PM CDT | Special Weather Statement | TSA | Washington | 27 min |
| Jul 14, 5:16 PM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Jul 14, 5:17 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Jul 14, 5:25 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| Jul 14, 5:30 PM CDT | Special Weather Statement | TSA | Tulsa | 30 min |
| Jul 14, 5:32 PM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| Jul 14, 5:40 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| Jul 14, 5:50 PM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| Jul 14, 6:08 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Jul 14, 6:10 PM CDT | Special Weather Statement | TSA | Latimer | 35 min |
| Jul 14, 6:18 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 57 min |
| Jul 14, 6:21 PM CDT | Special Weather Statement | TSA | Pawnee | 39 min |
| Jul 14, 6:34 PM CDT | Special Weather Statement | TSA | Pittsburg | 26 min |
| Jul 14, 6:46 PM CDT | Special Weather Statement | TSA | Creek | 44 min |
| Jul 14, 6:52 PM CDT | Special Weather Statement | TSA | Pawnee | 23 min |
| Jul 14, 6:59 PM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.